| Catalog Number |
SRX-420 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side "dropped".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition of device.
Event or Problem Description
Patient reported left side "dropped".The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3 h6 h11 clarification to partial date of occurrence b3: "a couple months ago" was provided.The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: malposition.